RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2019, Volume 20, Issue 3, Pages 390–393 (Mi cheb819)  

BRIEF MESSAGE

The Jacobian Conjecture for the free associative algebra (of arbitrary characteristic)

A. Belov-Kanelab, L. Rowenc, Jie-Tai Yude

a College of Mathematics and Statistics, Shenzhen University, Shenzhen, 518061, China
b Bar-Ilan University (Ramat Gan, Israel)
c Department of Mathematics, Bar-Ilan University (Israel)
d MIPT
e Department of Mathematics, Sengeng University (China)

Abstract: The object of this note is to use PI-theory to simplify the results of Dicks and Lewin [4] on the automorphisms of the free algebra $F\{ X\}$, namely that if the Jacobian is invertible, then every endomorphism is an epimorphism. We then show how the same proof applies to a somewhat wider class of rings.

Keywords: Automorphisms, polynomial algebras, free associative algebras.

DOI: https://doi.org/10.22405/2226-8383-2018-20-3-390-393

Full text: PDF file (556 kB)

UDC: 512
Received: 16.10.2019
Accepted:12.11.2019
Language:

Citation: A. Belov-Kanel, L. Rowen, Jie-Tai Yu, “The Jacobian Conjecture for the free associative algebra (of arbitrary characteristic)”, Chebyshevskii Sb., 20:3 (2019), 390–393

Citation in format AMSBIB
\Bibitem{KanRowYu19}
\by A.~Belov-Kanel, L.~Rowen, Jie-Tai~Yu
\paper The Jacobian Conjecture for the free associative algebra (of~arbitrary characteristic)
\jour Chebyshevskii Sb.
\yr 2019
\vol 20
\issue 3
\pages 390--393
\mathnet{http://mi.mathnet.ru/cheb819}
\crossref{https://doi.org/10.22405/2226-8383-2018-20-3-390-393}


Linking options:
  • http://mi.mathnet.ru/eng/cheb819
  • http://mi.mathnet.ru/eng/cheb/v20/i3/p390

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020